# SDR CA080104004

- Difficulty date: January 1, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 17,096 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1164B
- Condition: Failed
- Location: Te Flaps
- Part time: 14,801 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PUSH BACK CREW SELECTED FLAPS TO 20 DEGREES AND RECEIVED A FLAP FAIL CAUTION MESSAGE. MAINT TROUBLESHOOTING LED TO REPLACEMENT OF RT BRAKE POSITION SENSOR UNIT (BPSU) AND RIGGING OF LT AND RT BPSU’S. OF NOTE THE FIRST NEWLY INSTALLED RT BPSU (S/N 172, TSN 17175, TSO 4879, CYCLES 3697) HAD TO BE REPLACED AS IT FAILED THE ELECTRICAL RIGGING. (TC NR 20080104004)
